# SDR DXTA2009051103644

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 7,124 hours, 4,430 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Part serial: 330
- Condition: Malfunctioned
- Location: Rudder
- Part time: 1,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMIT FAIL B AMBER CAS MESSAGE ILLUMINATED ON CLIMBOUT.  RUDDER LIMITED TO 32 PERCENT.  TROUBLESHOT SYSTEM. REMOVED AND REPLACED RUDDER LIMIT ACTUATOR "B" IAW MM 27-23-00. OPERATIONAL AND RIG CHECK GOOD.
